# SDR SWAA2022021042818

- Difficulty date: February 15, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 55,216 hours, 32,123 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H HORTIZONAL FWD UPPER SLIDING SEAL CRACKED / R&R L/H HORTIZONAL FWD UPPER SLIDING SEAL REF AMM 53-31-31.
